About a month ago, I was taking Zoloft at 25mg to keep me from going into a depression. Sure enough, the Zoloft sent me into a hypomanic state. I knew I had been stressed already and got a UTI. The urologist gave me Levaquin, which usually works for me, but this time it gave me the side effect of depression. So back up on the Zoloft to counteract the Levaquin. On top of that, my pdoc wanted to control the small rapid cycles that I have been having. So we started Abilify. I had strong reservations for this, because of the last time I had taken Abilify and my reaction then. He didn't give me the full 10mg dose, because I am so sensitive to medication and how my body reacts to how I treat it. I was taking 5mg for 2 weeks and didn't see a difference, but Zoloft had been tapered down and I was only on Abilify and Lithium 1200mg. Seroquel 100mg as needed at night. After an increase of Abilify to 7.5mg, I became insanely irritated with everyone! The kids, my sister, coworkers, etc! I was on that for 3 days and got off as soon as my pdoc told me to. Currently, I'm in a depression, although I've been hypomanic in the past few days. I'm glad I'm in this depression so that it will slow me down. I was getting way too excited about back to school and it's only June!
Current meds: Lithium 1200mg, Seroquel 100mg as needed (which I've needed every single night), Synthroid 250mmg (down 25mmg), Vitamin D 5000 IU